# SDR CA060920005

- Difficulty date: August 14, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771338
- Part serial: 871
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,545 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED PRESSURIZATION DURING DESCENT OF CABIN AT APPROX 10,000 FEET WHILE IN AUTO MODE - PREVENTING TO  MANUAL MODE WOULD NOT DECREASE RATE OF CABIN DIVE - CREW CONTROLLED CABIN PRESSURIZATION BY CONTROLLING ENGINE BLEED AIR SOURCE VALVES SUPPLYING CABIN AIR. THIS PROBLEM IS CAUSED BY A STICKING OPEN DIVE SOLENOID VALVE IN THE PRIMARY OUTFLOW VALVE ASSEMBLY.  MFG HAS INCORPORATED SB 560-21-27 TO INSTALL A PARTICULATE TRAP IN THE PNEUMATIC LINE TO PREVENT THIS PROBLEM. (TC NR 20060920005)
